# SDR CALA2025050104394

- Difficulty date: April 27, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 69,407 hours, 30,549 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Intermittent
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT FWD CARGO DOOR OPEN INDICATION.  MULTIPLE TIMES INTERMITENTLY VERIFIED FWD CARGO DOOR IS CLOSED AND LOCKED.  APPROVED FOR MEL 5270J APPLIED MEL *DM* SUGGEST REF TSM 52-31-00-810-801-A FOR FURTHER ISOLATING THE FAULT. M/L UPDATED WITH PROX SW IN CASE NEEDED AFTER T/S. REPLACED FWD CARGO DOOR SENSON M&E 31-3231-3-0007 FIN 34WV. OPS CHECK GOOD. NO OTHER DEFECTS NOTED.
